# SDR HEEA954646

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade Bolts
- Part number: 10514101111
- Condition: Worn
- Location: M/R
- Part time: 992 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY BLADE BOLTS FOUND WORN BEYOND  LIMITS ON INSPECTION. REPLACED WITH SERVICEABLE BLADE BOLTS AND RETURNED TO SERVICE. S/N PHI513 & PHI 514
